# SDR 95ZZZX1160

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3100N
- Make and model: Ayres S2RNORMAL
- Aircraft serial: T65003DC
- System (JASC): 2140 · Heating System
- Part: Stabilizer
- Part number: 4022161
- Condition: Mismanufactured
- Location: Horiz Stabilizer
- Part time: 2,243 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB-AG-37 (HORIZ STABILIZER SPAR) 6 RIBS IN THE LEADING EDGE WERE FOUND TO HAVE IMPROPERLY SHOT RIVETS WHICH COULD BE SEEN AS SMOKING RIVITS.  RIVETS WERE FOUND SPACED TO CLOSE TO EDGE, WRONG GRIP LENGTHS, DOUBLE DRILLED HOLES; HOLES DRILLED INTO RADIUS OF RIB, DOUBLE DRILLED FIGURE 8 HOLE DRILLED INTO THE FWD SPAR.  ALL DAMAGE PHOTOGRAPHED AND AVAILABLE AT THE REPAIR STATION.
